6 weeks ago I had to change my meter because the insurance wouldn't pay for supplies for the other one I was using. I received a One-touch from my doctor. It almost always reads about 20 points higher than the other one did. I only know this because I still have the other one and occassionaly check it with both to see if the readings are correct. I have tested each meter with testing solution and both read within the correct range. At this doctor visit he stated that my numbers were up about 20 points. He checks the meter with his computer. He also gave me a new medication which is an extremely large pill. I don't think I will be able to swallow it. I don't know what to do. It is kombyglizide of something like that. He is giving me that because of the increased levels. - which I am thinking comes from the meter. I was just able to get my numbers down enough 6 weeks ago to get off Victoza, but was told if the numbers don't go back down I will have to go on another shot. I am very frustrated. Any tips?
Next Discussion: Shoes »